Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errata, Volume 50


Journal: Bull. Amer. Math. Soc. 50 (1944), 943
DOI: https://doi.org/10.1090/S0002-9904-1944-08270-0
Original Article: Bull. Amer. Math. Soc. 50 (1944), 23-36.
Original Article: Bull. Amer. Math. Soc. 50 (1944), 599-611.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1944-08270-0